MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (probable), but not related to the investigational device.
 
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, reporting this information to us yesterday during the evening.The reported sae has been described as urethral fistula due to extreme proximity to the tumor which prolonged an existing hospitalization.The subject is a 83-year-old male patient.He presented a rectal neoplasia, so it was decided to undergo a robotic surgery, accompanied by an abdominoperineal amputation of rectum and intervention of miles on (b)(6) 2023.There is an incidental opening of the urethra during the procedure due to extreme proximity to the tumor.It is resolved with a suture during surgery.After the intervention, it is observed that the subject has abundant discharge of dirty fluid from the perineal wound, clinically the subject is fine.An attempt was made to place a urostomy bag in the wound in order to measure the volume of discharge, but without success.Due to the abundant discharge of dirty fluid from the perineal wound, it was decided to place two percutaneous nephrostomies (bilateral nephrostomy).This procedure will be performed during the next week.The event is considered "ongoing".

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key18141008
Report Number1223422-2023-00036
Device Sequence Number12401959
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale